On the automorphism groups of generalized de Bruijn graphs
Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 5 (2002), pp. 235-240
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TDM_2002_5_a15,
author = {V. E. Tarakanov},
title = {On the automorphism groups of generalized de {Bruijn} graphs},
journal = {Trudy po diskretnoj matematike},
pages = {235--240},
year = {2002},
volume = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TDM_2002_5_a15/}
}
V. E. Tarakanov. On the automorphism groups of generalized de Bruijn graphs. Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 5 (2002), pp. 235-240. http://geodesic.mathdoc.fr/item/TDM_2002_5_a15/